# SDR SIMA200316002

- Difficulty date: June 8, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2758
- Condition: Inoperative
- Location: Fwd Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED A FIRE WARNING FOR THE AFT BAGGAGE COMPARTMENT.  AN EMERGENCY WAS DECLARED AND QRH PROCEDURES WERE FOLLOWED.  AIRCRAFT WAS LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CARGO SMOKE DETECTOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE AFTER FIRE BOTTLE WAS REPLACED.  (M)
